| Model Number |
3343 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
11/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 3006705815-2021-06155, 1627487-2021-18865, 1627487-2021-18866, 1627487-2021-18867, 1627487-2021-18868, 1627487-2021-18870.It was reported the patient experienced ineffective stimulation and discomfort at the leads site.X-rays confirmed lead migration.Patient also experienced discomfort at the ipg site.Surgical intervention took place wherein the leads were explanted and replaced and the ipg was repositioned in the same pocket site.Pain at the pocket site has resolved.Effective therapy was restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.